BibTeX record journals/fuin/GoutsiasH00

download as .bib file

@article{DBLP:journals/fuin/GoutsiasH00,
  author    = {John Goutsias and
               Henk J. A. M. Heijmans},
  title     = {Fundamenta Morphologicae Mathematicae},
  journal   = {Fundam. Inform.},
  volume    = {41},
  number    = {1-2},
  pages     = {1--31},
  year      = {2000},
  url       = {https://doi.org/10.3233/FI-2000-411201},
  doi       = {10.3233/FI-2000-411201},
  timestamp = {Sat, 20 May 2017 00:23:04 +0200},
  biburl    = {https://dblp.org/rec/journals/fuin/GoutsiasH00.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics